Skip to Main content Skip to Navigation
Journal articles

Scattering Solutions of Bethe–Salpeter Equation in Minkowski and Euclidean Spaces

Abstract : We shortly review different methods to obtain the scattering solutions of the Bethe-Salpeter equation in Minkowski space. We emphasize the possibility to obtain the zero energy observables in terms of the Euclidean scattering amplitude.
Complete list of metadata

http://hal.in2p3.fr/in2p3-01329480
Contributor : Sophie Heurteau <>
Submitted on : Thursday, June 9, 2016 - 11:51:44 AM
Last modification on : Friday, April 30, 2021 - 10:21:24 AM

Links full text

Identifiers

Collections

Citation

J. Carbonell, V. A. Karmanov. Scattering Solutions of Bethe–Salpeter Equation in Minkowski and Euclidean Spaces. Few-Body Systems, Springer Verlag, 2016, 57 (7), pp. 533-539. ⟨10.1007/s00601-016-1105-1⟩. ⟨in2p3-01329480⟩

Share

Metrics

Record views

169